# SDR SWIA200413008

- Difficulty date: March 8, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 5,218 hours, 4,083 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 1843
- Condition: Malfunctioned
- Location: Nr 1 Thrust
- Part time: 5,145 hours, 4,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 THRUST LEVER STUCK AT CRUISE POWER SETTINGS.  PERFORMED QRH AND SHUT DOWN NR 1 ENGINE.  REMOVED AND REPLACED LT POWER LEVER CONTROL GEAR BOX IAW CRJ MM 76-11-17.  OPS CHECK GOOD.
